Daniele Faenzi ; Joan Pons-Llopis - The Cohen-Macaulay representation type of arithmetically Cohen-Macaulay varieties

epiga:7113 - Épijournal de Géométrie Algébrique, May 12, 2021, Volume 5 - https://doi.org/10.46298/epiga.2021.volume5.7113
The Cohen-Macaulay representation type of arithmetically Cohen-Macaulay varieties

Authors: Daniele Faenzi ; Joan Pons-Llopis

We show that all reduced closed subschemes of projective space that have a Cohen-Macaulay graded coordinate ring are of wild Cohen-Macaulay type, except for a few cases which we completely classify.


Volume: Volume 5
Published on: May 12, 2021
Submitted on: January 20, 2021
Keywords: Mathematics - Algebraic Geometry,Mathematics - Commutative Algebra,Mathematics - Rings and Algebras,Mathematics - Representation Theory,14F05, 13C14, 14J60, 16G60


Share

Consultation statistics

This page has been seen 32 times.
This article's PDF has been downloaded 22 times.